# SDR COEA2019112291810

- Difficulty date: September 26, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 36500B6311
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 600008 HEAVY CHECK COE/MINOR REPAIR: R/H WING FUEL PANEL 623GT HAS LEVEL 2 CORROSION AROUND SCREWS. CORRECTIVE ACTION: REPLACED WITH OEM PART.
